Article citationsMore>>

A. Khan and T. Aziz, “The Numerical Solution of Third- Order Boundary-Value Problems Using Quintic Splines,” Applied Mathematics and Computation, Vol. 137, No. 2-3, 2003, pp. 253-260. doi:10.1016/S0096-3003(02)00051-6

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.